On a problem of Nieminen
Publications Mathématiques de l'IHÉS, Volume 16  (1963), p. 31-33
@article{PMIHES_1963__16__31_0,
     author = {Donoghue, William F., Jr.},
     title = {On a problem of Nieminen},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {16},
     year = {1963},
     pages = {31-33},
     zbl = {0115.33504},
     mrnumber = {27 \#2864},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1963__16__31_0}
}
Donoghue, William F. On a problem of Nieminen. Publications Mathématiques de l'IHÉS, Volume 16 (1963) , pp. 31-33. http://www.numdam.org/item/PMIHES_1963__16__31_0/

[1] Donoghue (W. F.), On the numerical range of a bounded operator, Michigan Mathematical Journal, vol. 4 (1957), pp. 261-263. | MR 20 #2622 | Zbl 0082.11601

[2] Nagy (B. V. Sz.), Spektraldarstellung linearer transformationen des Hilbertschen Raumes, Berlin, 1942. | JFM 68.0241.01 | Zbl 0027.22701

[3] Nieminen (T.), A condition for the self-adjointness of an operator, Annales Academiae Fennicae, 1962. | MR 25 #2452 | Zbl 0171.34502

[4] Stone (M. H.), Linear Transformations in Hilbert Space, Amer. Math. Soc. Colloquium Publications, 15 (1932). | JFM 58.0420.02 | MR 99k:47001 | Zbl 0005.40003